It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was recently started on Advair for a recurrence of asthma following a respiratory infection. I have been having severe headaches several times a day in the back of my head ever since. I am taking Ibuprofen and even using an ice pack, they will subside but then return with a vengence. Has anyone else experienced headaches on Advair and if so did they eventually subside as you got used to the medication?
Headaches are one of the side affects of Advair. If they get to bad, you should call your doctor and tell him about it and maybe he can change your perscription or the dosage. Hope this helps.
(=*.*=)CatAngel:angel:
Be sure you keep track of your blood pressure while on any new asthma meds. It can definitely sneak up on you and cause silent problems. As I'm sure you know, BP is nothing to be messed around with. I also take Advair and have high BP and I have to be careful. Good luck to you!
Soibhan





All times are GMT -7. The time now is 09:16 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!